# SDR ASOA201102157

- Difficulty date: October 12, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 22,821 hours, 20,312 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BOOST PUMP LANDING FAILS NDT WITH MULTIPLE INDICATIONS ON BOTH VERT & HORIZ LANDINGS AROUND CIRCUMFERENCE OF HOLE GREATER THAN 50 PERCENT SCREEN HEIGHT.  BLENDED FITTING.  REMOVED .013" MAT FROM HORIZ LANDING AND REMOVED .006" MAT FROM VERT LANDING TO REMOVE DAMAGE.  REPAIRED IAW REO 601R-57-21-1527
